# SDR BAQA094061

- Difficulty date: April 9, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,955 hours
- Engine: Pwa PW206A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D240845
- Part serial: 781
- Condition: Failed
- Location: Fuel System
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FAILED OUT OF BOX (TSI 4.3 HOURS), RUNS FOR APPROX. 30 SECONDS THEN POPS CIRCUIT BREAKER.  A REPLACMENT FOR THIS PUMP WAS ORDERED. REPLACED WITH SERVICABLE UNIT.
